Title: Numerical solution of the Abel integral equation
Authors: Piessens, Robert ×
Verbaeten, Pierre #
Issue Date: 1973
Publisher: BIT, Copenhagen
Series Title: BIT vol:13 pages:451-457
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.